MathSciNet Relay Station
MathSciNet bibliographic data
MR1116238 (92m:11058) 11G20 (11G10 11L05 11T71)
van der Geer, Gerard; van der Vlugt, Marcel Kloosterman sums and the $p$-torsion of certain Jacobians. Math. Ann. 290 (1991), no. 3, 549–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement